# SDR HNAA2016111600350

- Difficulty date: November 16, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145
- Aircraft serial: 145150
- Aircraft time: 40,016 hours, 36,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER THE WING ON THE RIGHT SIDE IS INOPERATIVE.  REMOVED AND REPLACED THE LAMP IAW MM 33-50-10. OPS CHECKED GOOD.
